i am so confused.. *long lost star* 1 child; Washington 545 posts11th Jan '13
so in november i got off my birth control, it was sprintec.. well ever since i got off i feel like crap! ive been getting headaches constantly, i feel nauses all the time, i feel bloated 90% of the time, and i want to sleep more than anything but cant with an 8 month old very active little boy.. i dont know what is going on. and it has me worried.. i never took birth control before this last time. so i dont know if this is normal. i took pregnancy tests just to make sure i wasnt pregnant, and they all came out negative. plus ive had AF in december. so its highly unlikely.. uterus cancer and ovarian cancer run in my family. and i am so worried the birth control messed something up.. have any of you gotten of any type of birth control and just felt like crap months after?? could something be wrong.. i have a doctors appointment on the 15th but im scared to hear something i dont want to hear. any idea on what could possibly be going on???